# SDR 2002UALA01314

- Difficulty date: August 14, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 42,671 hours, 16,399 cycles
- Engine: Pwa PW2037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Part number: 215016001
- Condition: Loose
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT TRAILING EDGE FLAP WILL NOT EXTEND BEYOND 15 DEGREES.  THE FLAP POSITION INDICATOR WAS IMPROPERLY TORQUED DURING INSTALLATION.  INDICATOR WAS RETORQUED AND OPS CHECKED GOOD.
